Publication
Title
On coherence properties of generalized glauber states
Author
Abstract
It is shown for a two-dimensional oscillator that there exists a family of Gaussian wave packets that remain perfectly rigid: while their centre oscillates classically the wave packet rotates around its centre without spreading. These states include the Glauber coherent states and are a subset of the Perelomov coherent states.
Language
English
Source (journal)
Il nuovo cimento : B / Società italiana di fisica. - Bologna, 1965 - 1971
Publication
Bologna : 1989
ISSN
0369-3554
Volume/pages
104:6(1989), p. 629-636
ISI
A1989CR80400003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.03.2015
Last edited 10.11.2017
To cite this reference